Les théorèmes de Whitney sur les fonctions différentiables
Séminaire Bourbaki : années 1948/49 - 1949/50 - 1950/51, exposés 1-49, Séminaire Bourbaki, no. 1 (1948-1951), Exposé no. 45, p. 355-363
@incollection{SB_1948-1951__1__355_0,
     author = {Schwartz, Laurent},
     title = {Les th\'eor\`emes de Whitney sur les fonctions diff\'erentiables},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1948/49 - 1949/50 - 1950/51, expos\'es 1-49},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {1},
     year = {1948-1951},
     note = {talk:45},
     pages = {355-363},
     mrnumber = {1605154},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1948-1951__1__355_0}
}
Schwartz, Laurent. Les théorèmes de Whitney sur les fonctions différentiables, dans Séminaire Bourbaki : années 1948/49 - 1949/50 - 1950/51, exposés 1-49, Séminaire Bourbaki, no. 1 (1948-1951), Exposé no. 45, pp. 355-363. http://www.numdam.org/item/SB_1948-1951__1__355_0/

[1] Glaeser (Georges). - Etude de quelques algèbres tayloriennes, J. Analyse math. Jérusalem (à paraître). | MR 101294 | Zbl 0091.28103

[2] Hestenes (M.R.). - Extension of the range of a differentiable function, Duke math. J., t. 8, 1941, p. 183-192. | MR 3434 | Zbl 0024.38602

[3] Nachbin (Leopoldo). - A generalization of Whitney's theorem on ideals of differentiable functions, Proc. nat. Acad. Sc. U.S.A., t. 43, 1957, p. 935-937. | MR 90005 | Zbl 0079.32801

[4] Whitney (Hassler). - Analytic extensions of differentiable functions defined in closed sets, Trans. Amer. math. Soc., t. 36, 1934, p. 63-89. | MR 1501735 | Zbl 0008.24902

[5] Whitney (Hassler). - Functions differentiable on the boundaries of regions, Annals of Math., t. 35, 1934, p. 482-485. | MR 1503174 | Zbl 0009.30901

[6] Whitney (Hassler). - On the extension of differentiable functions, Bull. Amer. math. Soc., t. 50, 1944, p. 76-81. | MR 9785 | Zbl 0063.08236

[7] Whitney (Hassler). - On ideals of differentiable functions, Amer. J. of Math., t. 70, 1948, p. 635-658. | MR 26238 | Zbl 0037.35502